# SDR USAA000553

- Difficulty date: April 13, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED .4 INCH AND .7 INCH, STATION 520, LBL 24.75.  REPAIRED FILLER, DOUBLER PER EA 66956A.  (M)
